It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: ADD and Tics
Jun 3, 2005
Hi Kappy, what you describe could very well have been tics.

As far as I know, increased tics have been associated with all of the stimulants. I don't know that one is any worse than any of the others. It makes sense that increased doses would increase the risk, but honestly, I don't know that for a fact.

The Clonidine I described is sometimes given at the same time as a stimulant to control tics. Sometimes it works very well, but not always. Those who are anti-med would scream that it's too many meds and not to give the stimulant in the first place if you are worried about tics. Those of us with SEVERE ADHD kids understand that sometimes it is necessary. You have to weigh the risks/possible benefits for yourself. It is not an easy decision to make and I feel for you.

If you don't mind if I ask - what symptom are you primarily needing to treat with a stimulant? Hyperactivity or Inattention/Concentration?





All times are GMT -7. The time now is 02:27 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!